# SDR ASAA2023040442720

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 4,567 hours, 1,298 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Exciter
- Part number: 2569M32P02
- Part serial: UNLCD357
- Condition: Faulty
- Location: #2 Engine
- Part time: 2,970 hours, 848 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENG # 2 WOULD NOT START W/IGN SWITCH SET TO IGN R. GROUNDED - YES. REMOVED AND REPLACED RH IGNITION EXCITER IAW B737-9 AMM 74-11-01.
